# SDR QXEA200601280

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,184 hours, 27,697 cycles
- Engine: Pwa PW123
- Engine time: 15,962 hours, 22,802 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2260 - ENGINE MANUAL LIGHTS ILLUMINATED.  MAINTENANCE RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
